zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of solutions of abstract fractional integrodifferential equations of Sobolev type. (English) Zbl 1268.34151
Summary: This paper deals with the study of existence of solutions of nonlinear fractional integrodifferential equations of Sobolev type with nonlocal condition in Banach spaces. The results are obtained by using resolvent operators, fractional calculus and fixed point technique. An example is provided to illustrate the theory.
MSC:
34K37Functional-differential equations with fractional derivatives
34A08Fractional differential equations
34K30Functional-differential equations in abstract spaces
35R11Fractional partial differential equations
WorldCat.org
Full Text: DOI
References:
[1] Hilfer, R.: Applications of fractional calculus in physics, (2000) · Zbl 0998.26002
[2] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006) · Zbl 1092.45003
[3] Metzler, F.; Schick, W.; Kilian, H. G.; Nonnenmacher, T. F.: Relaxation in filled polymers: A fractional calculus approach, Journal of chemical physics 103, 7180-7186 (1995)
[4] Metzler, R.; Klafter, J.: The random walk’s guide to anomalous diffusion: a fractional dynamics approach, Physics reports 339, 1-77 (2000) · Zbl 0984.82032 · doi:10.1016/S0370-1573(00)00070-3
[5] Metzler, R.; Klafter, J.: The restaurant at the end of the random walk: recent developments in the description of anomalous transport by fractional dynamics, Journal of physics A: mathematical and general 37, R161-R208 (2004) · Zbl 1075.82018 · doi:10.1088/0305-4470/37/31/R01
[6] Gafiychuk, V.; Datsko, B.; Meleshko, V.: Mathematical modeling of time fractional reaction--diffusion systems, Journal of computational and applied mathematics 220, 215-225 (2008) · Zbl 1152.45008 · doi:10.1016/j.cam.2007.08.011
[7] Barenblat, G.; Zheltor, J.; Kochiva, I.: Basic concepts in the theory of seepage of homogeneous liquids in fissured rocks, Journal of applied mathematics and mechanics 24, 1286-1303 (1960)
[8] Brill, H.: A semilinear Sobolev evolution equation in Banach space, Journal of differential equations 24, 412-425 (1977) · Zbl 0346.34046 · doi:10.1016/0022-0396(77)90009-2
[9] Showalter, R. E.: Existence and representation theorem for a semilinear Sobolev equation in Banach space, SIAM journal on mathematical analysis 3, 527-543 (1972) · Zbl 0262.34047 · doi:10.1137/0503051
[10] Balachandran, K.; Park, D. G.; Kwun, Y. C.: Nonlinear integrodifferential equations of Sobolev type with nonlocal conditions in Banach spaces, Communications of the korean mathematical society 14, 223-231 (1999) · Zbl 0972.45009
[11] Balachandran, K.; Park, J. Y.; Chandrasekaran, M.: Nonlocal Cauchy problem for delay integrodifferential equations of Sobolev type in Banach spaces, Applied mathematics letters 15, 845-854 (2002) · Zbl 1028.45006 · doi:10.1016/S0893-9659(02)00052-6
[12] Balachandran, K.; Uchiyama, K.: Existence of solutions of nonlinear integrodifferential equations of Sobolev type with nonlocal condition in Banach spaces, Proceedings of the indian Academy of science 110, 225-232 (2000) · Zbl 0957.34058 · doi:10.1007/BF02829493
[13] Byszewski, L.: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, Journal of mathematical analysis and applications 162, 494-505 (1991) · Zbl 0748.34040 · doi:10.1016/0022-247X(91)90164-U
[14] Agarwal, R. P.; Benchohra, M.; Hamani, S.: A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta applicandae mathematicae 109, 973-1033 (2010) · Zbl 1198.26004 · doi:10.1007/s10440-008-9356-6
[15] Balachandran, K.; Trujillo, J. J.: The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear analysis: theory, methods applications 72, 4587-4593 (2010) · Zbl 1196.34007
[16] Balachandran, K.; Kiruthika, S.: Existence of solutions of abstract fractional impulsive semilinear evolution equations, Electronic journal of qualitative theory of differential equations, No. 4, 1-12 (2010) · Zbl 1201.34091 · emis:journals/EJQTDE/2010/201004.pdf
[17] Balachandran, K.; Kiruthika, S.; Trujillo, J. J.: Existence results for fractional impulsive integrodifferential equations in Banach spaces, Communications in nonlinear science and numerical simulation 16, 1970-1977 (2011) · Zbl 1221.34215 · doi:10.1016/j.cnsns.2010.08.005
[18] Li, M.; Chen, C.; Li, F. B.: On fractional powers of generators of fractional resolvent families, Journal of functional analysis 259, 2702-2726 (2010) · Zbl 1203.47021 · doi:10.1016/j.jfa.2010.07.007
[19] Hernández, E.; O’regan, D.; Balachandran, K.: On recent developments in the theory of abstract differential equations with fractional derivatives, Nonlinear analysis: theory, methods applications 73, 3462-3471 (2010) · Zbl 1229.34004 · doi:10.1016/j.na.2010.07.035
[20] Rivero, M.; Trujillo, J. J.; Vázquez, L.; Velasco, M. P.: Fractional dynamics of populations, Applied mathematics and computation 218, 1089-1095 (2011) · Zbl 1226.92060 · doi:10.1016/j.amc.2011.03.017
[21] He, J. H.: Some applications of nonlinear fractional differential equations and their approximations, Bulletin of science, technology society 15, 86-90 (1999)
[22] Balachandran, K.; Kiruthika, S.; Trujillo, J. J.: On fractional impulsive equations of Sobolev type with nonlocal condition in Banach spaces, Computers and mathematics with applications 62, 1157-1165 (2011) · Zbl 1228.34014 · doi:10.1016/j.camwa.2011.03.031
[23] Balachandran, K.; Kiruthika, S.: Existence results for fractional integrodifferential equations with nonlocal condition via resolvent operators, Computers and mathematics with applications 62, 1350-1358 (2011) · Zbl 1228.34013 · doi:10.1016/j.camwa.2011.05.001
[24] Caputo, M.: Linear models of dissipation whose Q is almost frequency independent--II, Geophysical journal of the royal astronomical society 13, 529-539 (1967)
[25] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations, (1993) · Zbl 0789.26002
[26] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[27] Prüss, J.: Evolutionary integral equations and applications, (1993) · Zbl 0784.45006
[28] Smart, D. R.: Fixed point theorems, (1980) · Zbl 0427.47036
[29] Iii, J. H. Lightboure; Iii, S. M. Rankin: A partial functional differential equation of Sobolev type, Journal of mathematical analysis and applications 93, 328-337 (1983) · Zbl 0519.35074 · doi:10.1016/0022-247X(83)90178-6
[30] E.G. Bajlekova, Fractional evolution equations in Banach spaces, Ph.D. Thesis, Eindhoven University of Technology, 2001. · Zbl 0989.34002